Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
HYPERGEOMETRY INSPIRED BY IRRATIONALITY QUESTIONS
Christian KRATTENTHALERWadim ZUDILIN
Author information
JOURNALS FREE ACCESS

2019 Volume 73 Issue 1 Pages 189-203

Details
Abstract

We report new hypergeometric constructions of rational approximations to Catalan's constant, log 2 and π2, their connection with already known ones, and underlying ‘permutation group' structures. Our principal arithmetic achievement is a new partial irrationality result for the values of Riemann's zeta function at odd integers.

Information related to the author
© 2019 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top